MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS; PORT ACCESS KIT

CENTURION MEDICAL PRODUCTS; PORT ACCESS KIT
Catalog Number EBSI1742
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "the flange on the side of the syringe was compromised, and broke off" while flushing the line during a dressing change.The customer reported there was no impact to the patient or procedure and the procedure was able to be completed.No additional details are available related to the customer reported issue.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
The flange on the side of the syringe was compromised, and broke off.

Common Device Name
PORT ACCESS KIT
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
tri-state de mexico, s. de r.l
mexicali, baja california 21397
MX  21397
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key22089135
Report Number3004519921-2025-00015
Device Sequence Number20800128
Product Code LRO
UDI-Device Identifier10653160374770
UDI-Public10653160374770
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/30/2026
Device Catalogue NumberEBSI1742
Device Lot Number2025010890
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown